# SDR QXEA2012100601174

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S CORRODED STA -39 TO -18.25.  REMOVED RIVETS TO ACCESS CORROSION IAW SRM 51-42-05-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02. FOUND STRINGER TO BE OUT OF LIMITS IAW SRM 53-00-00-02-17.  VERIFIED AFFECTED AREA TO BE CRACK FREE USING HFEC REF NDTM 51-00-06-910-801 PT 1.  MIN THICKNESS REMAINING NOTED .054" REF NTM 51-00-04-910-801 PT 1.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-53-4853.  ALODINED, PRIMED AND INSTALLED RIVETS IAW RD 8/4-53-4853 AND SRM 51-42-05-02-01.  COMPLIED WITH RD 8/4-53-4853.
